# SDR A6WA200440054

- Difficulty date: April 30, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Condition: Burned
- Location: Fms
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FMS PAGE STUCK ON PERFORMANCE SCREEN, AFTER DETECTING ELECTRICAL BURNING ODOR IN COCKPIT AND IN FROM CABIN.  PULLED CIRCUIT BREAKER H12.  REMOVED AND REPLACED FMS CONTROL PANEL FOR BURNING ODOR AFTER FROZEN SCREEN.  NO FURTHER ODOR NOTED WITH REPLACEMENT.  OPS CHECK GOOD IAW 34-61-01.  (M)
